# SDR GTIA031058

- Difficulty date: November 13, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING INBOARD FLAP INBOARD STRUCTURE FLAP ACTUATOR FITTING CRACKED.  LOCATED AND DRILLED LEFT WING INBOARD FLAP ACTUATOR FITTING.  INSTALLED LEFT WING INBOARD ACTUATOR FITTING.  (M)
